# SDR UPS 803945

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54755395
- Condition: Corrosion
- Location: Fs 863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-MAINT, FOUND MODERATE TO HEAVY CORR ON NR 7 SEAT TRACK FWD END FS 863.  REPLACED TRACK SECTION FS 850 TO 950 PER SRM 53-2-3.
